# SDR G1IA20240415163

- Difficulty date: April 11, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N734CB
- Make and model: Beech C90A
- Aircraft serial: LJ1508
- Aircraft time: 6,484 hours, 6,990 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC250
- Part serial: 255
- Condition: Failed
- Location: Rh Side
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IN CRUISE THE  #2 INVERTER FAILED IN DAY VMC DIRECT KGUP. AS PER THE QRH SELECTED THE OTHER INVERTER.
